# SDR CALA2013080890259

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 42,682 hours, 17,598 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA24320A1
- Condition: Reads Low
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY WASTE BIN FIRE EXTINQUISHER NEEDLE IS IN THE RED SMOKE DETECTOR SYS OPS NORMAL.
